# SDR QXEA2016022000148

- Difficulty date: February 20, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 35,413 hours, 37,038 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP AT MAIN CABIN DOOR CAME OFF.  SECURED FLOOR PATH LIGHTING STRIP.  RETURNED TO SERVICE.
